Value distribution problem for p-adic meromorphic functions and their derivatives
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. S2, p. 137-151

In this paper we discuss the value distribution problem for p-adic meromorphic functions and their derivatives, and prove a generalized version of the Hayman Conjecture for p-adic meromorphic functions.

Dans cet article on discute le probème de la distribution des valeurs pour des fonctions méromorphes p-adiques et ses dérivés, et démontre une version généralisée de la conjecture de Hayman pour des fonctions méromorphes p-adiques

@article{AFST_2011_6_20_S2_137_0,
     author = {Khoai, Ha Huy and Hoai An, Vu},
     title = {Value distribution problem for $p$-adic meromorphic functions and their derivatives},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 20},
     number = {S2},
     year = {2011},
     pages = {137-151},
     doi = {10.5802/afst.1309},
     mrnumber = {2858171},
     zbl = {1254.30077},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2011_6_20_S2_137_0}
}
Khoai, Ha Huy; Hoai An, Vu. Value distribution problem for $p$-adic meromorphic functions and their derivatives. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. S2, pp. 137-151. doi : 10.5802/afst.1309. http://www.numdam.org/item/AFST_2011_6_20_S2_137_0/

[1] Alotaibi (A.).— On the Zeros of af(f (k) ) n for n2, Computational Methods and Function Theory, Vol. 4, No.1, p. 227-235 (2004). | MR 2081676 | Zbl 1056.30027

[2] Bergweiler (W.) and Eremenko (A.).— On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iberoamericana 11, p. 355-373 (1995). | MR 1344897 | Zbl 0830.30016

[3] Boutabaa (A.) and Escassut (A.).— Urs and Ursim for p-adic meromorphic functions inside a disk, Proc. Edinburgh Math. Soc., 44, p. 485-504 (2001). | MR 1875765 | Zbl 1002.12008

[4] Chen (H. H.) and Fang (M. L.).— On the value distribution of f n f , Sci. China Ser. A, 38, p. 789-798 (1995). | MR 1360682 | Zbl 0839.30026

[5] Clunie (J.).— On a result of Hayman, J. London Math. Soc. 42, p. 389-392 (1967). | MR 214769 | Zbl 0169.40801

[6] Escassut (A.).— Analytic Elements in P-dic Analysis, World Scientific Publishing (1995). | MR 1370442 | Zbl 0933.30030

[7] Ha Huy Khoai.— On p-adic meromorphic functions, Duke Math. J. 50, p. 695-711 (1983). | MR 714825 | Zbl 0544.30039

[8] Ha Huy Khoai.— Height of p-adic holomorphic functions and applications, International Symposium “Holomorphic Mappings, Diophantine Geometry and Related Topics” (Kyoto, 1992). Surikaisekikenkyusho Kokyuroku No. 819, p. 96-105 (1993). | MR 1247071

[9] Ha Huy Khoai and Vu Hoai An.— Value distribution for p-adic hypersurfaces, Taiwanese Journal of Mathematics, Vol. 7, No.1, p. 51-67 (2003). | MR 1961038 | Zbl 1090.32008

[10] Ha Huy Khoai and My Vinh Quang.— On p-adic Nevanlinna theory, Lecture Notes in Math. 1351, p. 146-158 (1988). | MR 982080 | Zbl 0673.30035

[11] Hayman (W. K.).— Picard values of meromorphic functions and their derivativesAnn. Math. (2) 70, p. 9-42 (1959). | MR 110807 | Zbl 0088.28505

[12] Hayman (W. K.).— Research Problems in Function Theory, The Athlone Press University of London, London (1967). | MR 217268 | Zbl 0158.06301

[13] Hu (P.C.) and Yang (C.C.).— Meromorphic functions over Non-Archimedean fields, Kluwer Academic Publishers (2000). | MR 1794326 | Zbl 0984.30027

[14] Lahiri (I.) and Dewan (S.).— Value distribution of the product of a meromorphic function and its derivative, Kodai Math. J. 26, 95-100 (2003). | MR 1966685 | Zbl 1077.30025

[15] Nevo (Sh.), Pang (X. C.) and Zalcman (L.).— Picard-Hayman behavior of derivatives of meromorphic functions with multiple zeros, Electronic Research Announcements of the American Mathematical Society, Volume 12, p. 37-43 (March 31, 2006). | MR 2218629 | Zbl 1186.30036

[16] Ojeda (J.).— Hayman’s conjecture in a p-adic field, Taiwanese J. Math. 12, N.9, p. 2295-2313 (2008). | MR 2479056 | Zbl 1189.30088

[17] Pang (X. C.), Nevo (Sh.) and Zalcman (L.).— Quasinormal families of meromorphic functions, Rev. Mat. Iberoamericana 21, p. 249-262 (2005). | MR 2155021 | Zbl 1084.30037